# SDR AALA202211028345

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY FAILS OPERATIONAL TEST. REPLACED BATTERY PER AMM 52-11-20-400-805-002.
